# SDR R61A202510271485

- Difficulty date: October 26, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 43,856 hours, 33,523 cycles
- System (JASC): 3140 · Central Computers
- Part: Mau
- Condition: Failed
- Location: Nr 1 A
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AVNX MAU 1A FAIL IN FLIGHT. EMERGENCY DECLARED, LANDED WITHOUT INCIDENT. PERFORMED RTS ON FLIGHT CONTROL AND PERFORMED CARD RESET ON MAU 1 NIC 1.
